Frobenius action on Carter subgroups


Creative Commons License

Ercan G., Güloğlu İ. Ş.

INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, vol.30, pp.1073-1080, 2020 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 30
  • Publication Date: 2020
  • Doi Number: 10.1142/s0218196720500319
  • Journal Name: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION
  • Journal Indexes: Science Citation Index Expanded, Scopus, Academic Search Premier, Aerospace Database, Applied Science & Technology Source, Communication Abstracts, Computer & Applied Sciences, MathSciNet, Metadex, zbMATH, Civil Engineering Abstracts
  • Page Numbers: pp.1073-1080

Abstract

Let G he a finite solvable group and H be a subgroup of Aut(G). Suppose that there exists an H-invariant Carter subgroup F of G such that the semidirect product FH is a Frobenius group with kernel F and complement H. We prove that the terms of the Fitting series of C-G (H) are obtained as the intersection of C-G (H) with the corresponding terms of the Fitting series of G, and the Fitting height of G may exceed the Fitting height of C-G (H) by at most one. As a corollary it is shown that for any set of primes pi, the terms of the pi-series of C-G (H) are obtained as the intersection of C-G (H) with the corresponding terms of the pi-series of G, and the pi-length of C may exceed the pi-length of C-G (H) by at most one. These theorems generalize the main results in [E. I. Khukhro, Fitting height of a finite group with a Frobenius group of automorphisms, J. Algebra 366 (2012) 1-11] obtained by Khukhro.